Alert archive / California / Red Flag Warnings in 2007
Red Flag Warning 9, NWS Los Angeles, CA
NWS Los Angeles, CA issued this red flag warning at Jun 19, 2007, 3:57 PM PDT. It was in force for 53 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 19, 2007, 3:57 PM PDT (22:57 UTC)
- Expired
- Jun 21, 2007, 9:00 PM PDT
- In force
- 53 hr
- Issued by
- NWS Los Angeles, CA
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS86 KLOX 192257 RFWLOX RED FLAG WARNING NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 357 PM PDT TUE JUN 19 2007 ...RED FLAG WARNING IN EFFECT UNTIL 5 AM PDT THURSDAY FOR ALL THE LOS ANGELES...VENTURA AND SANTA BARBARA COUNTY MOUNTAINS...EXCEPT THE SANTA MONICA MOUNTAINS AND BELOW 4000 FEET ON COASTAL SLOPES... DUE TO A PROLONGED PERIOD OF VERY LOW HUMDITIES... ...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH LATE FRIDAY NIGHT FOR THE SANTA YNEZ RANGE AND COASTAL AREAS OF SOUTHERN SANTA BARBARA COUNTY BELOW PASSES AND CANYONS DUE TO LOW HUMIDITY AND GUSTY WINDS... .HIGH PRESSURE IS BUILDING OVER SOUTHERN CALIFORNIA. AT THE SAME TIME...WEAK SOUTHERLY FLOW A FEW THOUSAND FEET ABOVE THE GROUND AND AHEAD OF THE BUILDING HIGH HAS USHERED INTO THE AREA VERY DRY AIR FROM OVER THE PACIFIC OCEAN. THIS COMBINATION HAS LEAD TO VERY DRY CONDITIONS IN MOUNTAINOUS AREAS ABOVE 4000 FEET ON COASTAL SLOPES AND MUCH OF THE BACKCOUNTRY. HUMIDITY READINGS BELOW 10 PERCENT FOR DURATIONS OF MORE THAN 10 HOURS WITH EXTREMELY POOR OVERNIGHT RECOVERIES ARE EXPECTED. MODERATE SUNDOWNER WINDS THROUGHOUT THE SANTA YNEZ RANGE CAN BE EXPECTED THURSDAY NIGHT AND AGAIN FRIDAY NIGHT. THESE WINDS ALONG WITH ALREADY DRY CONDITIONS WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS THERE. CAZ252-201700- /O.NEW.KLOX.FW.W.0009.070619T2300Z-070621T1200Z/ /O.NEW.KLOX.FW.A.0007.070622T0000Z-070623T1200Z/ SANTA BARBARA COUNTY MOUNTAINS / LOS PADRES NATIONAL FOREST- 357 PM PDT TUE JUN 19 2007 ...RED FLAG WARNING IN EFFECT UNTIL 5 AM PDT THURSDAY ABOVE 4000 FEET DUE TO A PROLONGED PERIOD OF VERY LOW HUMDITIES... ...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH LATE FRIDAY NIGHT FOR THE SANTA YNEZ RANGE DUE TO LOW HUMIDITY AND GUSTY WINDS... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 5 AM PDT THURSDAY FOR AREAS ABOVE 4000 FEET DUE TO A PROLONGED PERIOD OF VERY LOW HUMIDITIES AT OR BELOW 10 PERCENT AND CRITICALLY DRY FUELS. ADDITIONALLY...A FIRE WEATHER WATCH ALSO HAS BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT FROM THURSDAY AFTERNOON THROUGH LATE FRIDAY NIGHT FOR THE SANTA YNEZ RANGE DUE TO THE COMBINATION OF LOW HUMIDITY AT OR BELOW 10 PERCENT AND GUSTY SUNDOWNER WINDS TO 45 MPH AND CRITICALLY DRY FUELS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE OCCURRING NOW. A PROLONGED PERIOD OF VERY LOW HUMDITIES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS FIRE WEATHER WATCH. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ CAZ253-254-201700- /O.NEW.KLOX.FW.W.0009.070619T2300Z-070621T1200Z/ VENTURA COUNTY MOUNTAINS / LOS PADRES NATIONAL FOREST- LOS ANGELES COUNTY MOUNTAINS / ANGELES NATIONAL FOREST- 357 PM PDT TUE JUN 19 2007 ...RED FLAG WARNING IN EFFECT UNTIL 5 AM PDT THURSDAY FOR ALL... EXCEPT THE SANTA MONICA MOUNTAINS AND BELOW 4000 FEET ON COASTAL SLOPES...DUE TO A PROLONGED PERIOD OF VERY LOW HUMDITIES... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 5 AM PDT THURSDAY FOR ALL... EXCEPT THE SANTA MONICA MOUNTAINS AND BELOW 4000 FEET ON COASTAL SLOPES...DUE TO A PROLONGED PERIOD OF VERY LOW HUMDITIES AND CRITICALLY DRY FUELS. WIDESPREAD MINIMUM HUMIDITIES OF 10 PERCENT OR LESS WILL OCCUR FOR MORE THAN 10 CONSECUTIVE HOURS WITH EXTREMELY POOR OVERNIGHT RECOVERIES. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE OCCURRING NOW. A PROLONGED PERIOD OF VERY LOW HUMDITIES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ CAZ239-201700- /O.NEW.KLOX.FW.A.0007.070622T0000Z-070623T1200Z/ SANTA BARBARA COUNTY SOUTH COAST- 357 PM PDT TUE JUN 19 2007 ...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH LATE FRIDAY NIGHT BELOW PASSES AND CANYONS OF THE SANTA YNEZ RANGE DUE TO MODERATE SUNDOWNER WINDS AND VERY LOW HUMIDITIES... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM THURSDAY AFTERNOON THROUGH LATE FRIDAY NIGHT BELOW PASSES AND CANYONS OF THE SANTA YNEZ RANGE DUE TO MODERATE SUNDOWNER WINDS AND VERY LOW HUMDITIES. VERY LOW HUMIDITIES AT OR BELOW 10 PERCENT IN COMBINATION WITH WINDS GUSTING TO 45 MPH BELOW PASSES AND CANYONS ALONG WITH CRITICALLY DRY FUEL CONDITIONS HAS PROMPTED THE ISSUANCE OF A FIRE WEATHER WATCH. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS FIRE WEATHER WATCH. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ TRM
5 follow-up statements
000 WWUS86 KLOX 201648 RFWLOX RED FLAG WARNING NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 948 AM PDT WED JUN 20 2007 ...RED FLAG WARNING IN EFFECT UNTIL 9 PM PDT THURSDAY FOR ALL THE LOS ANGELES...VENTURA AND SANTA BARBARA COUNTY MOUNTAINS...EXCEPT THE SANTA MONICA MOUNTAINS DUE TO A PROLONGED PERIOD OF VERY LOW HUMIDITIES... ...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH LATE FRIDAY NIGHT FOR THE SANTA YNEZ RANGE AND COASTAL AREAS OF SOUTHERN SANTA BARBARA COUNTY BELOW PASSES AND CANYONS DUE TO LOW HUMIDITY AND GUSTY WINDS... .HIGH PRESSURE IS BUILDING OVER SOUTHERN CALIFORNIA. AT THE SAME TIME...WEAK SOUTHERLY FLOW A FEW THOUSAND FEET ABOVE THE GROUND AND AHEAD OF THE BUILDING HIGH HAS USHERED INTO THE AREA VERY DRY AIR FROM OVER THE PACIFIC OCEAN. THIS COMBINATION HAS LEAD TO VERY DRY CONDITIONS IN MOUNTAINOUS AREAS AND MUCH OF THE BACK COUNTRY. HUMIDITY READINGS BELOW 10 PERCENT FOR DURATIONS OF MORE THAN 10 HOURS WITH EXTREMELY POOR OVERNIGHT RECOVERIES ARE EXPECTED. MODERATE SUNDOWNER WINDS THROUGHOUT THE SANTA YNEZ RANGE CAN BE EXPECTED THURSDAY NIGHT AND AGAIN FRIDAY NIGHT. THESE WINDS ALONG WITH ALREADY DRY CONDITIONS WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS THERE. CAZ252-210100- /O.EXT.KLOX.FW.W.0009.000000T0000Z-070622T0400Z/ /O.EXT.KLOX.FW.A.0007.070622T0400Z-070623T1200Z/ SANTA BARBARA COUNTY MOUNTAINS / LOS PADRES NATIONAL FOREST- 948 AM PDT WED JUN 20 2007 ...RED FLAG WARNING NOW IN EFFECT UNTIL 9 PM PDT THURSDAY DUE TO A PROLONGED PERIOD OF VERY LOW HUMIDITIES... ...FIRE WEATHER WATCH NOW IN EFFECT FROM THURSDAY EVENING THROUGH LATE FRIDAY NIGHT DUE TO THE COMBINATION OF GUSTY WINDS AND VERY LOW HUMIDITIES... THE RED FLAG WARNING IS NOW IN EFFECT UNTIL 9 PM PDT THURSDAY. THE FIRE WEATHER WATCH IS NOW IN EFFECT FROM THURSDAY EVENING THROUGH LATE FRIDAY NIGHT. THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 9 PM PDT THURSDAY DUE TO A PROLONGED PERIOD OF VERY LOW HUMIDITIES AT OR BELOW 10 PERCENT AND CRITICALLY DRY FUELS. ADDITIONALLY...A FIRE WEATHER WATCH IS IN EFFECT FROM THURSDAY AFTERNOON THROUGH LATE FRIDAY NIGHT FOR THE SANTA YNEZ RANGE DUE TO THE COMBINATION OF LOW HUMIDITY AT OR BELOW 10 PERCENT AND GUSTY NORTHERLY WINDS TO 35 MPH AND CRITICALLY DRY FUELS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE OCCURRING NOW. A PROLONGED PERIOD OF VERY LOW HUMIDITIES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS FIRE WEATHER WATCH. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ CAZ253-254-210100- /O.EXT.KLOX.FW.W.0009.000000T0000Z-070622T0400Z/ VENTURA COUNTY MOUNTAINS / LOS PADRES NATIONAL FOREST- LOS ANGELES COUNTY MOUNTAINS / ANGELES NATIONAL FOREST- 948 AM PDT WED JUN 20 2007 ...RED FLAG WARNING NOW IN EFFECT UNTIL 9 PM PDT THURSDAY DUE TO A PROLONGED PERIOD OF VERY LOW HUMIDITIES... THE RED FLAG WARNING IS NOW IN EFFECT UNTIL 9 PM PDT THURSDAY. WIDESPREAD MINIMUM HUMIDITIES AT OR BELOW 10 PERCENT FOR AT LEAST 10 HOURS COMBINED WITH CRITICALLY DRY FUELS ARE EXPECTED THROUGH THURSDAY EVENING AT LEAST. OVERNIGHT RECOVERIES WILL BE VERY POOR...MOSTLY 15 PERCENT OR LOWER. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE OCCURRING NOW. A PROLONGED PERIOD OF VERY LOW HUMIDITIES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ CAZ239-210100- /O.CON.KLOX.FW.A.0007.070622T0000Z-070623T1200Z/ SANTA BARBARA COUNTY SOUTH COAST- 948 AM PDT WED JUN 20 2007 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH LATE FRIDAY NIGHT DUE TO THE COMBINATION OF GUSTY WINDS AND VERY LOW HUMIDITIES... A FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH LATE FRIDAY NIGHT. GUSTY NORTHERLY WINDS ARE EXPECTED TO DEVELOP THROUGH AND BELOW PASSES AND CANYONS THROUGH THE SANTA YNEZ RANGE LATE THURSDAY THROUGH FRIDAY NIGHT. THE WINDS COMBINED WITH CRITICALLY DRY FUELS AND HUMIDITIES AT OR BELOW 15 PERCENT WILL CREATE AN EXTREMELY HIGH FIRE DANGER. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS FIRE WEATHER WATCH. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ WOFFORD
000 WWUS86 KLOX 202157 RFWLOX RED FLAG WARNING NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 257 PM PDT WED JUN 20 2007 ...RED FLAG WARNING IN EFFECT UNTIL 9 PM PDT THURSDAY FOR ALL THE LOS ANGELES...VENTURA AND SANTA BARBARA COUNTY MOUNTAINS...EXCEPT THE SANTA MONICA MOUNTAINS DUE TO A PROLONGED PERIOD OF VERY LOW HUMIDITIES... ...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH LATE FRIDAY NIGHT FOR THE SANTA YNEZ RANGE AND COASTAL AREAS OF SOUTHERN SANTA BARBARA COUNTY BELOW PASSES AND CANYONS DUE TO LOW HUMIDITY AND GUSTY WINDS... .HIGH PRESSURE IS BUILDING OVER SOUTHERN CALIFORNIA. AT THE SAME TIME...WEAK SOUTHERLY FLOW A FEW THOUSAND FEET ABOVE THE GROUND AND AHEAD OF THE BUILDING HIGH HAS USHERED INTO THE AREA VERY DRY AIR FROM OVER THE PACIFIC OCEAN. THIS COMBINATION HAS LEAD TO VERY DRY CONDITIONS IN MOUNTAINOUS AREAS AND MUCH OF THE BACK COUNTRY. HUMIDITY READINGS BELOW 10 PERCENT FOR DURATIONS OF MORE THAN 10 HOURS WITH EXTREMELY POOR OVERNIGHT RECOVERIES ARE EXPECTED. MODERATE SUNDOWNER WINDS THROUGHOUT THE SANTA YNEZ RANGE CAN BE EXPECTED THURSDAY NIGHT AND AGAIN FRIDAY NIGHT. THESE WINDS ALONG WITH ALREADY DRY CONDITIONS WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS THERE. CAZ252-211700- /O.CON.KLOX.FW.W.0009.000000T0000Z-070622T0400Z/ /O.CON.KLOX.FW.A.0007.070622T0400Z-070623T1200Z/ SANTA BARBARA COUNTY MOUNTAINS / LOS PADRES NATIONAL FOREST- 257 PM PDT WED JUN 20 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THURSDAY DUE TO A PROLONGED PERIOD OF VERY LOW HUMIDITIES... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY EVENING THROUGH LATE FRIDAY NIGHT DUE TO A COMBINATION OF LOW HUMIDITIES AND GUSTY WINDS... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THURSDAY. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY EVENING THROUGH LATE FRIDAY NIGHT. THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 9 PM PDT THURSDAY DUE TO A PROLONGED PERIOD OF VERY LOW HUMIDITIES AT OR BELOW 10 PERCENT AND CRITICALLY DRY FUELS. ADDITIONALLY...A FIRE WEATHER WATCH IS IN EFFECT FROM THURSDAY AFTERNOON THROUGH LATE FRIDAY NIGHT FOR THE SANTA YNEZ RANGE DUE TO THE COMBINATION OF LOW HUMIDITY AT OR BELOW 10 PERCENT AND GUSTY NORTHERLY WINDS TO 35 MPH AND CRITICALLY DRY FUELS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE OCCURRING NOW. A PROLONGED PERIOD OF VERY LOW HUMIDITIES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS FIRE WEATHER WATCH. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ CAZ253-254-211700- /O.CON.KLOX.FW.W.0009.000000T0000Z-070622T0400Z/ VENTURA COUNTY MOUNTAINS / LOS PADRES NATIONAL FOREST- LOS ANGELES COUNTY MOUNTAINS / ANGELES NATIONAL FOREST- 257 PM PDT WED JUN 20 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THURSDAY DUE TO A PROLONGED PERIOD OF VERY LOW HUMIDITIES... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THURSDAY. WIDESPREAD MINIMUM HUMIDITIES AT OR BELOW 10 PERCENT FOR AT LEAST 10 CONSECUTIVE HOURS COMBINED WITH CRITICALLY DRY FUELS ARE EXPECTED THROUGH THURSDAY EVENING AT LEAST. OVERNIGHT RECOVERIES WILL BE VERY POOR... MOSTLY 15 PERCENT OR LOWER. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE OCCURRING NOW. A PROLONGED PERIOD OF VERY LOW HUMIDITIES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ CAZ239-211700- /O.CON.KLOX.FW.A.0007.070622T0000Z-070623T1200Z/ SANTA BARBARA COUNTY SOUTH COAST- 257 PM PDT WED JUN 20 2007 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH LATE FRIDAY NIGHT DUE TO GUSTY WINDS AND LOW HUMIDITIES... A FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH LATE FRIDAY NIGHT. GUSTY NORTHERLY WINDS ARE EXPECTED TO DEVELOP THROUGH AND BELOW PASSES AND CANYONS THROUGH THE SANTA YNEZ RANGE LATE THURSDAY THROUGH FRIDAY NIGHT. THE WINDS COMBINED WITH CRITICALLY DRY FUELS AND HUMIDITIES AT OR BELOW 15 PERCENT WILL CREATE AN EXTREMELY HIGH FIRE DANGER. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS FIRE WEATHER WATCH. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ WOFFORD
000 WWUS86 KLOX 211612 RFWLOX RED FLAG WARNING NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 912 AM PDT THU JUN 21 2007 ...RED FLAG WARNING IN EFFECT UNTIL 9 PM PDT THURSDAY FOR ALL THE LOS ANGELES...VENTURA AND SANTA BARBARA COUNTY MOUNTAINS...EXCEPT THE SANTA MONICA MOUNTAINS DUE TO A PROLONGED PERIOD OF VERY LOW HUMIDITIES... ...FIRE WEATHER WATCH CANCELLED FOR THE SANTA YNEZ RANGE AND COASTAL AREAS OF SOUTHERN SANTA BARBARA COUNTY... .HUMIDITIES HAVE INCREASED 5 TO 10 PERCENT IN THE MOUNTAINS SINCE WEDNESDAY...LIFTING MOST AREAS ABOVE CRITICAL LEVELS. ALTHOUGH WE DONT EXPECT ANOTHER 10 CONSECUTIVE HOURS OF 10 PERCENT OR LOWER HUMIDITIES...CONDITIONS WILL BE CLOSE ENOUGH AND THE RED FLAG WARNING WILL REMAIN IN EFFECT. IN SOUTHERN SANTA BARBARA COUNTY...MODELS HAVE BACKED OFF THE WIND SPEEDS TONIGHT THROUGH FRIDAY. FOR THIS REASON...THE FIRE WEATHER WATCH HAS BEEN CANCELLED IN THOSE AREAS. ISOLATED WIND GUSTS UP TO 25 MPH ARE STILL POSSIBLE THROUGH THE FAVORED PASSES AND CANYONS ALONG WITH PERIODS OF LOW HUMIDITIES. HOWEVER...THESE CONDITIONS ARE NOT EXPECTED TO BE WIDESPREAD OR LONG-LASTING. MODELS DO SUGGEST A POSSIBLE INCREASE IN NORTHERLY WINDS SATURDAY AND THE FIRE WEATHER WATCH MAY NEED TO BE REISSUED. CAZ252-220015- /O.CAN.KLOX.FW.A.0007.070622T0400Z-070623T1200Z/ /O.CON.KLOX.FW.W.0009.000000T0000Z-070622T0400Z/ SANTA BARBARA COUNTY MOUNTAINS / LOS PADRES NATIONAL FOREST- 912 AM PDT THU JUN 21 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING DUE TO A PROLONGED PERIOD OF VERY LOW HUMIDITIES... ...FIRE WEATHER WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CANCELLED THE FIRE WEATHER WATCH. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING. THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 9 PM PDT TONIGHT DUE TO A PROLONGED PERIOD OF VERY LOW HUMIDITIES AT OR BELOW 10 PERCENT AND CRITICALLY DRY FUELS. HOWEVER...THE FIRE WEATHER WATCH FOR TONIGHT THROUGH FRIDAY NIGHT HAS BEEN CANCELLED AS MODELS ARE NO LONGER INDICATING STRONG NORTHERLY WINDS IN THE AREA. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE OCCURRING NOW. A PROLONGED PERIOD OF VERY LOW HUMIDITIES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ CAZ239-211715- /O.CAN.KLOX.FW.A.0007.070622T0000Z-070623T1200Z/ SANTA BARBARA COUNTY SOUTH COAST- 912 AM PDT THU JUN 21 2007 ...FIRE WEATHER WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CANCELLED THE FIRE WEATHER WATCH. ISOLATED NORTHERLY WIND GUSTS UP TO 25 MPH ARE POSSIBLE THROUGH AND BELOW THE FAVORED PASSES AND CANYONS OF THE SANTA YNEZ RANGE TONIGHT AND AGAIN FRIDAY NIGHT WITH HUMIDITIES BRIEFLY DROPPING BELOW 20 PERCENT. $$ CAZ253-254-220015- /O.CON.KLOX.FW.W.0009.000000T0000Z-070622T0400Z/ VENTURA COUNTY MOUNTAINS / LOS PADRES NATIONAL FOREST- LOS ANGELES COUNTY MOUNTAINS / ANGELES NATIONAL FOREST- 912 AM PDT THU JUN 21 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING DUE TO A PROLONGER PERIOD OF VERY LOW HUMIDITIES... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING. ALTHOUGH HUMIDITIES HAVE INCREASED 5 TO 10 PERCENT IN THE MOUNTAINS FROM WEDNESDAY...THEY ARE EXPECTED TO FALL AGAIN TODAY TO NEAR OR EVEN SLIGHTLY BELOW 10 PERCENT. FOR THIS REASON...THE RED FLAG WARNING WILL REMAIN IN EFFECT. OVERNIGHT TONIGHT HUMIDITIES ARE EXPECTED TO RECOVER TO ABOVE CRITICAL LEVELS IN MOST LOCATIONS...THEN DROP TO AROUND 15 PERCENT DURING THE DAY FRIDAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE OCCURRING NOW. A PROLONGED PERIOD OF VERY LOW HUMIDITIES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ WOFFORD
000 WWUS86 KLOX 212150 RFWLOX RED FLAG WARNING NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 250 PM PDT THU JUN 21 2007 ...RED FLAG WARNING IN EFFECT UNTIL 9 PM PDT TONIGHT FOR ALL THE LOS ANGELES...VENTURA AND SANTA BARBARA COUNTY MOUNTAINS...EXCEPT THE SANTA MONICA MOUNTAINS DUE TO A PROLONGED PERIOD OF VERY LOW HUMIDITIES... .HUMIDITIES IN THE MOUNTAINS ARE RUNNING FROM 8 TO 15 PERCENT...ABOUT 3 TO 5 PERCENT HIGHER THAN WEDNESDAY. HOWEVER...CRITICAL FIRE WEATHER CONDITIONS STILL EXIST DUE TO THE CONTINUED LOW HUMIDITIES AND DRY FUELS. WE ARE ANTICIPATING HUMIDITIES TO RECOVER WELL ENOUGH TONIGHT TO ALLOW THE RED FLAG WARNING TO EXPIRE AT 9 PM. HUMIDITIES WILL BE LOW AGAIN FRIDAY AND SATURDAY BUT MOST AREAS SHOULD BE ABOVE 10 PERCENT. CAZ252>254-220400- /O.CON.KLOX.FW.W.0009.000000T0000Z-070622T0400Z/ SANTA BARBARA COUNTY MOUNTAINS / LOS PADRES NATIONAL FOREST- VENTURA COUNTY MOUNTAINS / LOS PADRES NATIONAL FOREST- LOS ANGELES COUNTY MOUNTAINS / ANGELES NATIONAL FOREST- 250 PM PDT THU JUN 21 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING DUE TO A PROLONGED PERIOD OF VERY LOW HUMIDITIES... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING. HUMIDITIES AT OR BELOW 10 PERCENT THIS AFTERNOON WILL RECOVER TO ABOVE CRITICAL LEVELS TONIGHT...THUS THE RED FLAG WARNING WILL EXPIRE AT 9 PM. DRY CONDITIONS ARE EXPECTED AGAIN FRIDAY AND SATURDAY AFTERNOONS...HOWEVER MOST AREAS SHOULD REMAIN ABOVE 10 PERCENT HUMIDITY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE OCCURRING NOW. A PROLONGED PERIOD OF VERY LOW HUMIDITIES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ WOFFORD
000 WWUS86 KLOX 220407 RFWLOX RED FLAG WARNING NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 907 PM PDT THU JUN 21 2007 ...RED FLAG WARNING HAS EXPIRED FOR THE MOUNTAINS OF SANTA BARBARA...VENTURA AND LOS ANGELES COUNTIES... .HUMIDITIES HAVE CLIMBED ABOVE 10 PERCENT ACROSS THE MOUNTAINS OF SOUTHWESTERN CALIFORNIA. HUMIDITIES ARE EXPECTED TO REMAIN ABOVE THIS LEVEL THROUGH SATURDAY. AS A RESULT THE RED FLAG WARNING WAS ALLOWED TO EXPIRE AT 9 PM THIS EVENING. CAZ252>254-220515- /O.EXP.KLOX.FW.W.0009.000000T0000Z-070622T0400Z/ SANTA BARBARA COUNTY MOUNTAINS / LOS PADRES NATIONAL FOREST- VENTURA COUNTY MOUNTAINS / LOS PADRES NATIONAL FOREST- LOS ANGELES COUNTY MOUNTAINS / ANGELES NATIONAL FOREST- 907 PM PDT THU JUN 21 2007 ...RED FLAG WARNING HAS EXPIRED... THE RED FLAG WARNING IS NO LONGER IN EFFECT. HUMIDITIES HAVE INCREASED ABOVE 10 PERCENT ACROSS THE REGION AND WILL CONTINUE ABOVE THIS LEVEL OVERNIGHT. ALTHOUGH HUMIDITIES WILL BE LOW AGAIN FRIDAY AND SATURDAY...MOST AREAS SHOULD BE ABOVE 10 PERCENT. $$ SIRARD
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Los Angeles, CA wrote its last area forecast discussion before this red flag warning went out at Jun 19, 2:35 PM PDT, 1 hour 22 minutes earlier.
Area forecast discussion, Jun 19, 2:35 PM PDT, 1 hour 22 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 235 PM PDT TUE JUN 19 2007 .SHORT TERM...(TONIGHT-FRI) ...HOT TEMPERATURES TO AFFECT INLAND PORTIONS OF SOUTHWESTERN CALIFORNIA THROUGH REST OF WEEK... LATEST SATELLITE IMAGERY INDICATED BROAD CLEARING OF STRATUS WELL TO THE WEST OF CATALINA ISLAND THIS AFTERNOON. LAX PROFILER DATA SHOWS SIGNIFICANT HEATING ABOVE 2000 FT THIS AFTERNOON. UP 6 DEGREES CELSIUS FROM 24 HOURS AGO. MARINE LAYER WILL CONTINUE TO SHRINK OVERNIGHT WITH ONLY PATCHY LOW CLOUDS AND FOG EXPECTED INTO LIMITED VALLEY LOCATIONS OVERNIGHT. WENT AHEAD AND BUMPED UP TEMPS FOR WED THROUGH FRI AS UPPER LVL HIGH LOOKS QUITE IMPRESSIVE WITH 593 TO 594 DM HIGH FORECAST TO SIT ONTOP OF SO CAL OVER THE PERIOD. THE ONLY QUESTION WILL BE IF THE BROAD TROF OVER NORTHERN AND CENTRAL CAL DEEPEN A LITTLE...IT COULD PUSH UPPER LVL HIGH FURTHER SOUTH AND COOL TEMPS SLIGHTLY. FEEL CONFIDENT THAT STRONG HIGH WILL PERSIST OVER SO CAL THROUGH EARLY NEXT WEEK. SOME VALLEY HIGHS SHOULD REACH INTO THE MID TO UPPER 90S BY TOMORROW. WITH THE ANTELOPE VALLEY REACHING 100 POSSIBLE AS EARLY AS TOMORROW. MARINE LAYER WILL CONTINUE TO SHRINK WED NIGHT TO BELOW 1000 FT. MOST AREAS WILL SEE SIGNIFICANTLY HIGHER TEMPS BOTH THURSDAY AND FRIDAY WITH MANY INLAND LOCATIONS WILL BE IN THE 90S AND LOWER 100S...INCLUDING THE ANTELOPE VALLEY...MOUNTAINS AND VALLEY LOCATIONS. WITH THE EXCEPTION OF THE IMMEDIATE COASTAL AREAS WHICH WILL STILL BE UNDER THE INFLUENCE OF THE MARINE LAYER AND ONLY A FEW DEGREES OF WARMING EXPECTED. WRF MODEL INDICATED SOME LOCAL GUSTY WINDS SETTING UP ACROSS THE SANTA BARBARA S COAST AND MOUNTAINS WED EVENING...WITH STRONGER WINDS AGAIN ON THU EVENING AND FRI EVENING. EXPECT GUSTY NORTHWEST TO NORTH WINDS 20 TO 30 MPH WITH LOCAL GUSTS TO 45 MPH. TEMPS COULD ALSO JUMP UP BRIEFLY AFTER SUNSET ACROSS THE SBA SOUTH COAST. THIS IS THE PEAK TIME OF YEAR FOR STRONG SUNDOWNERS TO OCCUR. WITH HOT TEMPS EXPECTED AND VERY LOW RH VALUES ACROSS THE MOUNTAINS...A RED FLAG WARNING WILL BE ISSUED FOR ALL MOUNTAIN ZONES...EXCLUDING THE SANTA MONICA RANGE THROUGH THU MORNING. THERE WILL ALSO BE A FIRE WX WATCH FOR THE SANTA BARBARA MOUNTAINS AND SOUTH COAST THURSDAY EVENING THROUGH SAT EVENING DUE TO GUSTY SUNDOWNER TYPE WINDS AND LOW RH VALUES. FOR DETAILS...PLEASE SEE (LAXRFWLOX) PRODUCT. .LONG TERM...(SAT-TUE) BOTH GFS AND ECMWF CONTINUE TO STAY IN AGREEMENT THAT RIDGE AXIS WILL PERSIST OVER SO CAL THROUGH TUE. NOT MUCH CHANGE IN THE LONG TERM...EXCEPT A FEW DEGREES OF COOLING WILL BE LIKELY OVER THE PERIOD...WITH HIGH TEMPS REMAINING WARMER THAN NORMAL. NIGHT THROUGH MORNING LOW CLOUDS SHOULD STAY LIMITED TO COASTAL AREAS AS WELL THROUGH PERIOD. DID NOTICE THAT THERE WAS A HINT OF 500 TO 700 MB MOISTURE THAT BEGINS TO CREEP UP FROM BAJA ON TUE. THIS COULD TRANSLATE INTO A FEW CU POPPING UP OVER THE LA COUNTY MOUNTAINS ON TUE. DID NOT MENTION IN THE ZONES AT THIS TIME SINCE LATER MODEL RUNS COULD FLIP-FLOP...HOWEVER WILL CONTINUE TO MONITOR. && .AVIATION...19/1700Z THE MARINE LAYER CLEARED EARLY THIS MORNING AND THE LATEST TRENDS SHOW A REDUCTION IN MARINE CLOUD COVERAGE AND DURATION THE NEXT COUPLE OF DAYS. THEREFORE...THE FORTHCOMING TAF PACKAGE WILL BE ADJUSTED TO REDUCE THE DURATION AND COVERAGE OF MARINE CLOUDS. KLAX...FAIRLY HIGH CONFIDENCE IN THE MARINE LAYER MAKING A REAPPEARANCE AROUND MIDNIGHT. CLEARING ON WEDNESDAY IS EXPECTED AROUND 16-17Z. KBUR...THE FORECAST FOR TONIGHT REGARDING THE REAPPEARANCE OF LOW CLOUDS AND FOG IS A VERY LOW CONFIDENCE FORECAST. THE MARINE LAYER WILL SHRINK TO A DEPTH OF 1500 FEET WHICH IS RIGHT NEAR THE CRITICAL DEPTH FOR IMMERSION OF THE SAN FERNANDO VALLEY IN LOW CLOUDS AND FOG. DECIDED TO INCLUDE LIMITED INFLUENCES FROM THE MARINE LAYER BY EARLY MORNING. .LOX WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING (SEE LAXRFWLOX). FIRE WEATHER WATCH (SEE LAXRFWLOX). && PUBLIC...KAPLAN AVIATION...SWEET WWW.WEATHER.GOV/LOSANGELES
The office that day
Everything else NWS Los Angeles, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 3:57 PM PDT | Fire Weather Watch | LOX | 41 hr |
Nearby
Red Flag Warnings in California, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.